# SDR DALA2024050905068

- Difficulty date: May 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 847-867 Lbl19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331289) AFT CARGO BAY INTERCOSTAL STA 847 TO STA 867 LBL 19 DAMAGED. REMOVED AND INSTALLED NEW AFT CARGO BAY INTERCOSTAL STA 847 TO 867 LBL 19 PER B737-800 SRM 51-40-02 AN DWG 149A8102 REV- D.
